# SDR FDEA2018110983131

- Difficulty date: November 8, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 590 BEADED   DOUBLER FOUND CRACK. REPAIR CARRIED OUT AT RIGHT HAND WING LEADING EDGE COMPARTMENT AT APPROXIMATELY   STATION XOS 590 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
